# SDR SIMA950441

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0243
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: S761808600800
- Condition: Misrouted
- Location: Nr 2 Engine
- Part time: 7,118 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURNG BRIDGE INSPECTION, MAINTENANCE FOUND THE NR 2 ENGINE CONDITION LEVER CABLE MISROUTED AND CHAFING INTO A SUPPORT BRACKET AT 90VU, BETWEEN FRAME 12 AND 13.  SUPPORT BRACKET WAS REPAIRED BY INSTALLING A PIECE OF .071 ALUMINUM OVER DAMAGE IAW SRM 53-00-00.  CABLE WAS REMOVED, INSPECTED, AND PROPERLY ROUTED.  TENSION WAS ADJUSTED IAW JIC 61-21-21.  ACFT WAS RETURNED TO SERVICE.  (W)
